# SDR CA980504025

- Difficulty date: April 26, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Dhav DHC8102
- Engine: Pwa PW120A
- System (JASC): 2730 · Elevator Control System
- Part: Elevator
- Condition: Jammed
- Location: Controls
- Part time: 18,457 hours
- Stage of operation: CL
- Nature of condition: F
- Precautionary procedure: A

## Discrepancy

(CAN) ON CLIMB, CREW NOTICED THE ELEVATOR CONTROLS WERE JAMMED.  ELEVATOR DISCONNECT DID NOT WORK.  ELEVATOR JAMMED ON BOTH SIDES.  FULL NOSE DOWN TRIM NECESSARY TO MAINTAIN LEVEL FLIGHT AT 160 KNOTS.  AT 14,000 FEET, CREW ABLE TO MAINTAIN LEVEL FLIGHT.  AIRCRAFT RETURNED USING TRIM.  ABOUT ONE MINUTE AFTER LANDING, THE ELEVATOR CONTROLS WERE BACK TO NORMAL.  WEATHER WAS PLUS 1 CELSIUS WITH MELTING SNOW AND RAIN.  NO DEICING HAD BEEN APPLIED.  FOLLOW-UP SDR INDICATED COMPLETE ELEVATOR SYST CHECKED AND ELEV  SYSTEM CONSIDERED FULLY OPERATIONAL.  SOME ROUGH PAINT ON ELEV LEADING EDGE.  PAINT SANDED TO SMOOTH SURFACE AND ALL COMPANY AIRCRAFT CHECKED FOR SAME THING.  CONCLUSION IS THAT ICE FORMED ON ELEV.  PART TC:
